# SDR REXA2016061401174

- Difficulty date: June 14, 2016
- Submitted: June 29, 2016
- Operation: Air carrier
- Aircraft: N8928A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7928
- Aircraft time: 23,294 hours, 20,715 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 333 HAS CORROSION ON THE AFT SIDE BETWEEN STR 26L AND STR 26R, IN THE FWD ELECTRONIC EQUIPMENT BAY.  REPAIRED FRAME AT STA 333, STR 26L-STR 26R IAW EA 253-04425, SM-27.
